MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD VR; Implantable Device

BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD VR; Implantable Device
Model Number D151
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited a low voltage fault code.Boston scientific technical services (ts) confirmed the power consumption had been increasing in a gradual fashion, consistent with capacitor degradation due to hydrogen gas contained in the sealed pulse generator atmosphere, and referred the patient to clinic and suggested to disable the beeper.Additional information was received indicating a red call doctor (rcd) alert also appeared on the communicator.This device remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN EL ICD VR
Common Device Name
Implantable Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25741904
Report Number2124215-2026-36469
Device Sequence Number10459036
Product Code LWS
UDI-Device Identifier00802526534300
UDI-Public(01)00802526534300(17)200410
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2020
Device Model NumberD151
Device Catalogue NumberD151
Device Lot Number200847
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale